# SDR DL733041086

- Difficulty date: December 7, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- Aircraft time: 49,674 hours, 33,997 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Intermittent
- Location: Nr 4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND FLAPS WERE RAISED PILOT HAD NR 4 SLAT INDICATION PROBLEM ON THE FWD PANEL AND ON THE OVERHEAD.  REPLACED SWITCH ON NR 4 SLAT ROD END.
